# SDR CALA0500363

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 29,141 hours, 15,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579238
- Condition: Worn
- Location: Bs 887-915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN WORN LIGHTLY BELOW DORSAL FIN FROM STA 887-915.  INSTALLED DOUBLER PER ECRA 5331-01206
